# SDR REXA201000006

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 20,670 hours, 17,711 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Blown
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  MTX C/W PA 05-018.  NOSE STRUT SEALS WERE BLOWN AND GEAR WOULD NOT EXTEND FULLY.  REPACKED AND SERVICED STRUT IAW AMM 32 -21-20.
